# SDR 2007UALA00397

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N87UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 45,480 hours, 15,936 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT AT ROW 21 ABC WILL NOT COME ON.   RELAMPED, OP CKS GOOD.
